# SDR R61A2022081200509

- Difficulty date: July 26, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 40,070 hours, 27,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD FUSELAGE FLOOR STRUCTURE R/H SILL CORRODED AT FR 12 TO FR 15, RBL 39.  FWD FUSELAGE FLLOR STRUCTURE R/H SILL AT FR 12 TO FR15 RBL 39 REMOVED AND REPLACED IAW ERJ 170 SRM 53-10-11.  FASTENERS INSTALLED IAW ERJ 170 SRM 51-43-04 AND SRM 51-41-02
